# SDR 2001UALA01190

- Difficulty date: June 24, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 65,016 hours, 37,263 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 65413331600
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A SPLIT FLAP INDICATION WHILE RETRACTING FLAPS AFTER CLIMBOUT. AIRCRAFT DIVERTED TO EWR. FOUND ROLLERS ON TOGGLE ASSEMBLY FOR THE RT INBOARD FLAP TRACK SHEARED OFF.  REPLACED TOGGLE ASSY.
